# SDR AALA200800329

- Difficulty date: January 25, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- Aircraft time: 84,775 hours, 15,991 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1300 S37l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - STRINGER 37L AT STATION NUMBER 1300 WAS CORRODED JUST FORWARD OF A PRODUCTION SPLICE.  FABRICATED AND INSTALLED EXTENDED SPLICE.
